Google Scholar: citations
A remark on power series rings
Cohn, P. M. (University College London. Department of Mathematics)

Date: 1992
Abstract: A trivializability principle for local rings is described which leads to a form of weak algorithm for local semifirs with a finitely generated maximal ideal whose powers meet in zero.
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions matemàtiques, Vol. 36, Núm. 2 (1992) , p. 481-484, ISSN 0214-1493

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37715
DOI: 10.5565/PUBLMAT_362A92_13


4 p, 100.3 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2010-07-16, last modified 2019-10-22



   Favorit i Compartir